# SDR QXEA200300844

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,848 hours, 19,752 cycles
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 7002537
- Part serial: 0219
- Condition: Failed
- Location: Landing Gear
- Part time: 125,290 hours, 135,560 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUW- ON FLIGHT 2020 WHEN SELECTING GEAR DOWN, GOT NO LEFT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT. CYCLED GEAR HANDLE A SECOND TIME WITH SAME RESULTS. CONFIRMED GEAR DOWN INDICATION VIA ALTERNATE GEAR LIGHTS IN FLOOR. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED ADVISORY LIGHT CONTROL BOX. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
